# SDR 95ZZZW501

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Elev Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HINGE BOLT NR 1 POSITION CORRODED.  REMOVED AND REPLACED RT ELEVATOR HINGE BOLT AS REQ'D IAW MM.  (W)
